MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM 3 EZ 3.5 X 20MM; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM 3 EZ 3.5 X 20MM; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003N3EZ35200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 08/18/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during stenting procedure with the subject device and a non-stryker device, both devices thrombosed.Administration of pharmacological agents to clear the clots was performed.The patient was placed in palliative care until death occured 3 days post-procedure.The physician has established the relationship to the subject device as serious, expected, related.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However, thrombosis and death are known risks associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description

Brand Name
NEUROFORM 3 EZ 3.5 X 20MM
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6147449
Report Number3008881809-2016-00288
Device Sequence Number509823
Product Code NJE
UDI-Device Identifier04546540697806
UDI-Public(01)04546540697806(17)180228(10)18330260
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
H020002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberM003N3EZ35200
Device Lot Number18330260
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTREPRISE STENT (B)(4)
Outcome Attributed to Adverse Event Death; Other; Required Intervention;